The original Advil round tablet providing safe, effective pain relief for years.
Each tablet contains Ibuprofen 200mg
Adults and Children from 12 years and over begin by taking 1-2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets. Repeat dose if necessary after 4-6 hours.
Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.
Side effects may be minimised by using the smallest dose for the shortest duration of time.
Always read the label and use strictly as directed. If symptoms persist see your healthcare professional.